# SDR USAAD96002

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48118
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 3 Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 328 - CLT - UPON TAKEOFF AT CLT, THE NR 3 MAIN TIRE LOST THE RECAP.  GEAR WAS NOT RETRACTED.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT INCIDENT.  (M)
